# SDR TWAA9901604

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN FLOOR MEMBRANE WAS CORRODED AT STA 743 RT SIDE.  REMOVED CORROSION PER STANDARD PROCEDURES MANUAL 6-80-01.  FABRICATED AND INSTALLED DOUBLER PER SPM 6-70-01, PG 1.
